# SDR GTIA2021030135617

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 22,911 hours, 10,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET SOCK SMELL IN FLIGHT. RAN COM PROCEDURE 3.226.1, ISOLATED PACK 1 AND SHUT X BLEED VALVE. WET SOCK SMELL DISSIPATED.-R/R RECIRCULATION FILTER CARTRIDGE ON BOTH SIDES IAW AMM 21-21-41. PERFORMED PACK BURN REF AMM 21-00-00.
